# SDR AALA202503128278

- Difficulty date: February 21, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 75,801 hours, 29,456 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53133228200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING LEFT HAND CONTINUITY FITTING CRACKED. REPLACED LEFT HAND CONTINUITY FITTING PER EA 361901 AND  EO 5319Y017-002.
